MathSciNet Relay Station
MathSciNet bibliographic data
MR1911512 35J60 (35B25 35J20 35J65 58E05)
Dancer, E. N.; Yan, Shusen On the profile of the changing sign mountain pass solutions for an elliptic problem. Trans. Amer. Math. Soc. 354 (2002), no. 9, 3573–3600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement